U.S. doctors online nowAsk doctors free
A female asked:

I had vaginitis and was given leezole tablets 2 insert, what is supposed to happen when i insert the tablets it has been a week since i finished the tablets and i had a blackish brown discharge 2day

2 doctor answers8 doctors weighed in
Dr. Joy Jackson
Family Medicine 20 years experience
After : After you insert the tablets they dissolve and the medication is absorbed into the vagina and erradicates the yeast. The black/brown discharge may be the beginning of your menstrual cycle or may represent another infectious process, perhaps a bacteria not a yeast. If it persists or causes irritation, itching, or burning see your doctor for evaluation and treatment. Good luck.
Dr. John Berryman
Obstetrics and Gynecology 55 years experience
Vaginal discharge ?: A "black/brown discharge" vaginally is blood which is oxidized, and unrelated to "leezole" usage. If this continues, see your gyn physician for an exam and other testing.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 3, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.